# SDR SWAA2022101258449

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 75,955 hours, 44,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1674
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED FWD RH (M1674) BATTERY AND BATTERY CHARGER PACK ASSEMBLY IN REFERENCE TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
